Allergic to Ingredients in Most Antibiotics, What to Do for H Pylori
Hi My Dr. recently diagnosed me with H pylori after running a blood test. I have not been able to treat it because they must compound antibiotics and the other two medications for me. I was told by the compounding tech that one of the antibiotics they cannot compound, Cithromycin. The other antibiotic will be compounded. Its been three weeks since I was given the prescription and I am still unable to take my meds. I don't know what I am going to do. I also seem to have two other infections bladder and vaginal which have not been treated. I feel like there is no hope for me. Its been eight months since I developed corn and other multiple food allergies after taking several doses of antibiotics. I am scared to take more and end up not been able to eat any foods. With the allergies I have now, I can't even treat myself. almost 99% of meds have Corn.
What do you recommend?
When I am exposed to corn or derivatives in meds I get asthma, tightness of my chest and sometimes sore or swollen throat :(